Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications

York Number Theory Group publications: 

Submitted

In Press

Dodson M, Everitt B.  In Press.  Metrical Diophantine approximation for quaternions. Mathematical Proceedings of the Cambridge Philosophical Society (to appear). Abstract
Haynes A, Ghosh A.  In Press.  Projective metric number theory. J. Reine Angew. Math. (Crelle's Journal).
Hussain M, Levesley J.  In Press.  The Metrical Theory of Simultaneously Small Linear Forms. Functiones et Approximatio, Commentarii Mathematici.

2014

Hawkins E, Haynes A.  2014.  Deformation Quantization and Irrational Numbers. Journal of Symplectic Geometry. 12(1):1–22.
Zorin E.  2014.  Multiplicity Estimates for Algebraically Dependent Analytic Functions. Proceedings of the London Mathematical Society. 108(4):989-1029.

2013

Vishe P.  2013.  A fast algorithm to compute L(1/2,f×χq). Journal of Number theory. Volume 133(5)

Edited 1 Jan 2013 - 18:42 by vb8

Back to the Top